A 49-year-old female asked:
Disclaimer

Good day does the use of warfarin cause you to constantly feel hoarse and have mucus on your chest and in throat?

1 doctor answer
Dr. Calvin Weisberger
50 years experience in Cardiology
WArfarin: Any drug could cause those symptoms, they would be low on the side effects list for warfarin.
Answered on Sep 28, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Brian Bezack
17 years experience in Pediatric Pulmonology
Yes: Though it is very likely to be a viral illness, you should see a doctor if your chest hurts. They can listen and assess whether or not you need any o ... Read More
3
3 thanks
A 42-year-old female asked:
Dr. Boris Aronzon
23 years experience in Anesthesiology
Feeling tight: No your feeling of tightness is not normal and you need evaluation. Contact your physician, he is best equipped to help you.
1
1 thank
A 25-year-old female asked:
Dr. Krishna Kumar
54 years experience in Psychiatry
Anxiety, GERD: Commend yourself for “Chest x rays okay, PFT good., Lungs sound clear” Globus is a feeling, as if you have a lump in your throat but there is no physi ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month